Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A numerical study of the relationship between the dimensionless parameters in the problem of periodic waves of permanent type in a liquid of finite depth

Author: J. W. Thomas
Journal: Quart. Appl. Math. 32 (1975), 403-410
DOI: https://doi.org/10.1090/qam/99674
MathSciNet review: QAM99674
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans F. Bueckner, An iterative method for solving nonlinear integral equations, MRC Tech. Report #207, University of Wisconsin, 1960 MR 0129571
  • [2] W. E. Conway and J. W. Thomas, Free streamline problems and the Milne-Thomas integral equations, J. Math. Phys. Sci. VIII, 67-92 (1974)
  • [3] T. Levi-Civita, Determination rigoureuse des ondes permanentes d'ampleur finie, Math. Ann. 93, 264-314 (1925)
  • [4] Walter Littman, On the existence of periodic waves near critical speed, Comm. Pure Appl. Math. 10, 243-269 (1957) MR 0088237
  • [5] L. M. Milne-Thomson, Theoretical hydrodynamics, 5th edition, New York, Macmillan Company, 1968
  • [6] J. W. Thomas, On the exact form of gravity waves on the surface of an inviscid liquid, dissertation, University of Arizona, 1967 MR 2616306
  • [7] J. W. Thomas, Irrotational gravity waves of finite height: a numerical study, Mathematica 15, 139-148 (1968)
  • [8] John V. Wehausen and Edmund V. Laitone, Surface waves, in Encyclopedia of physics IX , 446-814 (1960) MR 0119656

Additional Information

DOI: https://doi.org/10.1090/qam/99674
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society